skin-hair-icon
Hair problems
Since the vaccine i have shredded a load of hairs. And it is kind of haunting me. I have been taking follihair for 10 days. No such effect so far. What should i do. Or should i get myself check at clinic or give follihair some time
67 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No... not do to vaccine...You are suffering from hormonal changes causing Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I request you to go for proper check up and detailed history to search the probable cause of hair loss in your case. Because you have extensive thinning of hairs and also decreased density. History regarding your nutrition, past history of medications, illness , stress factors , hormonal imbalances is very important to start treatment. Take treatment as early as possible to get rid from this hair loss and hair thinning. Hair growth will recover after proper medications and nutritional supplements
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.